Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child having sinus drainage, low apetite, stomach cramps, vomitting. Yellowness in urine, stools, eyes. Emergency?

My four year old daughter had flu b last week. This week she had lots of sinus drainage, low appetite , stomach cramps , throwing up 2 to the times a day. Today i noticed her skin and eyes are yellow. Her urine is bright yellow and her stool is light yellow and frothy. Should i wait till Monday to take her to our doctor our should i take her to emergency room?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Yes, yes, yes ! Please take her to the emergency room. It is clear that your daughter has been suffering from infection and probably also has a bad liver due to reasons that have to be investigated. I advise you to take your daughter to the ED as soon as possible.

I hope this helped. Take care and have a lovely day !
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor